Skip to content
Taking Fastin when you have hypothyroidism
avatar
An_244370 posted:
I have been trying to lose weight but have had no luck until I tried Body By Vi (the weightloss shakes) and the prescribed drug Fastin to help me lose weight. I have been doing the shakes 2 to 1 times a day since the middle of December 2011 and started taking Fastin in late February 2012. I have lost 30 lbs and was feeling great, but then last Friday, March 23rd, I feel full in my throat, like a could throw up when I swallow. Does anyone have any answers for these symptoms, etc? I could possibly have a goiter. Not for sure... Thank you for any medical advice.
Reply


Spotlight: Member Stories

I'm a 40 year old female and have been treating my manic depression with Lithium therapy for about 10 years,straight.I had no idea of the dangers ...More

Helpful Tips

everyone with a thyroid problem should try them!
many do not believe in the supplements but I know do.I was diagnosed 2 years ago and for 1 whole year I felt horrible, extream fatigue, ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.